# SDR ASAA2021031434288

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,833 hours, 6,320 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT APPROACHING THE CRITICAL POINT ON OUR ETOPS FLIGHT PLAN THE CAPTAINS SIDE NAV DISPLAY SHOWED VTK FLAG FOLLOWED BY A MAP FLAG ALONG WITH FMC P/RST CAUTION AND NO FMC DATA ON BOTH CDU'S AFTER ABOUT 30 SECONDS THE LEFT FMC RESET ITSELF AND CAME BACK ONLINE. NORMAL NAV DISPLAY FOLLOWED.  GROUNDED - YES. FAULT LOGGED WAS " PRES POS LAT-RATE" ACCOMPLISHED B737-900 FIM 34-61 TASK 824/34-61 TASK 801, ADIRS SHOW NO FAULTS LOGGED AND GROUND TEST OK REFERENCE FIM 34-21 TASK 801 NO CURRENT DISCREPANCIES NOTED.
